Skip to content

Die Vollständigkeit der Axiome des logischen Funktionenkalküls

Gödel, K. (1930). Die Vollständigkeit der Axiome des logischen Funktionenkalküls. Monatshefte für Mathematik und Physik, 349-360.

Type
Journal article
Intellectual base
Primary research
Year
1930
Pages
349-360
DOI
10.1007/bf01696781
DOI registrant
Springer Nature
Link
https://doi.org/10.1007/BF01696781
Cited from
mathematics, philosophy

Cited by

2 citations across 2 artifacts.

Each citation links to the sentence it supports in the citing article.

Primes

Verification

Does it exist? Confirmed. This work's DOI resolves to a registered record, which fixes its identity. That is all it fixes.

Does it back the claim? Not recorded. Neither this nor any other of the 2 citations of this work carries a recorded support check.

Support is checked per citation rather than per work — the same source can be cited soundly in one article and wrongly in another. Per-citation recording began recently, so a citation with no recorded check is a gap in the record rather than evidence it went unchecked.

See how references were verified.

Registry ID ref:34f1dda13188 · see in the full table